On equivalence of weighted anchored and ANOVA spaces of functions with mixed smoothness of order one in L1 or L

M. Hefter, K. Ritter, G. W. Wasilkowski

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We consider weighted anchored and ANOVA spaces of functions with mixed first order partial derivatives bounded in L1 or L norms. We provide conditions on the weights under which the corresponding spaces have equivalent norms with constants independent of, or only polynomially dependent on the number of variables.

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalJournal of Complexity
Volume32
Issue number1
DOIs
StatePublished - Feb 1 2016

Bibliographical note

Publisher Copyright:
© 2015 Elsevier Inc.

Keywords

  • ANOVA decomposition
  • Anchored decomposition
  • Embeddings
  • Equivalence of norms
  • Tractability
  • Weighted function spaces

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Statistics and Probability
  • Numerical Analysis
  • General Mathematics
  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On equivalence of weighted anchored and ANOVA spaces of functions with mixed smoothness of order one in L1 or L'. Together they form a unique fingerprint.

Cite this